MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC AWL SHARP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC AWL SHARP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734678
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The thoracic navlock was returned for product analysis the returned probe had impact marks at the back end causing fit issues with any mating tracker.No patient information is available.The initial reporters name is not available.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used prior to a sacroiliac and thoracolumbar procedure.It was reported that the awl tip and thoracic probe were difficult to connect to the instrument tracker.The cause of the issue was deformation, and the cause of the deformation seemed to be due to deterioration.There was no patient harm and the procedure was not delayed.
 
Additional Manufacturer Narrative
The awl navlock was returned for product analysis.The returned probe had impact marks at the back end causing fit issues with any mating tracker.If information is provided in the future, a supplemental report will be issued.

Brand Name
AWL SHARP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10892733
Report Number1723170-2020-03081
Device Sequence Number3315386
Product Code OLO
UDI-Device Identifier00613994870049
UDI-Public00613994870049
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734678
Device Catalogue Number9734678
Device Lot Number170828
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1